# SDR 2008UALA00454

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER HINGE ARM CUT OUT IS DAMAGED. ACCOMPLISHED MAJOR REPAIR AT GSO.
